# SDR CA020117005

- Difficulty date: January 16, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT WINDSHIELD CRACKED DURING FLIGHT AT FL270. LEFT WINDSHIELD REPLACED PER AMM.
